# SDR FDIA2012FA0000150

- Difficulty date: March 12, 2012
- Submitted: March 12, 2012
- Operation: General aviation
- Aircraft: N744AT
- Make and model: Cessna 550
- Aircraft serial: 5500017
- Aircraft time: 16,067 hours, 11,795 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Mains
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT DEPARTED FROM BASE ON A PART 91 REPOSITIONING FLIGHT.  AFTER DEPARTURE THE LT MAIN GEAR DID NOT FULLY RETRACT BEFORE THE HYD SYS SHUTDOWN CAUSING THE LT MAIN TO SELF EXTEND TO THE DOWN AND LOCKED POSITION.  THE PILOT COULD NOT EXTEND THE OTHER TO 2 GEARS (NOSE & RT MAIN) IN A NORMAL MANNER AND USED THE EMERGENCY PROCEDURES LISTED IN THE CHECKLIST TO LOWER THE REMAINING TO GEARS. THE EMERGENCY EXTENSION RESULTED IN ALL GEARS BECOMING DOWN AND LOCKED WITH 3 GREEN LIGHTS. THE PILOT MADE A FLYBY OF THE RSW TOWER TO CONFIRM THE GEARS WERE DOWN. ACFT RETURNED AND MADE AN UNEVENTFUL LANDING AND TAXIED IN.  A COMPLETE INSPECTION AND RETRACTION TEST OF GEAR SYS COMPLETED, AND A FLIGHT CHECK OF ACFT COMPLETED, TO VERIFY PROPER OPERATION PROPER OPERATION OF GEAR, THE ACFT HAS BEEN RETURNED TO SERVICE.  NO APPARENT CAUSE FOR THE MALFUNCTION CAN BE DETERMINED.
